# SDR AALA202407096590

- Difficulty date: July 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 10,664 hours, 3,965 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory E
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR IS JAMMING IN FLIGHT, DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202407036590): ADJUSTED LAVATORY-E DOOR. OPERTIONAL CHECKS GOOD. PER CMM 25-40-59**(CLOSED).
